# SDR SWIA201024875

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,491 hours, 16,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY FLOODLIGHT IN CEILING IS INOPERATIVE. (MX)  RELAMPED EMERGENCY LIGHT.
